# SDR USAA050880

- Difficulty date: July 14, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Engine: Cfmint CFM563B2
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Flange
- Condition: Worn
- Location: Keelbeam
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - KEELBEAM FLANGE, 60 INCHES SURFACE WEAR.  FUSELAGE KEELBEAM LT OB FLANGE STA 664-727.  INSTALLED REPAIR STRAP IAW EA.  (K)
